It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-12-2010, 09:03 PM   #1
Junior Member
(female)
 
Join Date: Feb 2010
Location: auburn, indiana
Posts: 18
jehe828 HB User
why?

I had been having severe anxiety, and finally went to the doctor. I was having a lot of physical symptoms. She put me on paxil and klonopin. For a few weeks, all of the symptoms went away...and I felt so much better. (physically) I feel better emotionally as well, but I started having physical symptoms again. Tight chest, random aches and pains...etc. Is that normal to start anxiety meds but still have symptoms? What could this mean?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM

Tags
anxiety, klonopin, paxil, stress



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!